# SDR SWIA201332909

- Difficulty date: February 28, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 23,614 hours, 19,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN ROW 10 IS BURNED OUT.  (FLT 7420)  RELAMPED EMERGENCY LIGHT.
